×

Stable arcs of diffeomorphisms. (English) Zbl 0339.58008


MSC:

37C75 Stability theory for smooth dynamical systems
34C40 Ordinary differential equations and systems on manifolds
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
37D99 Dynamical systems with hyperbolic behavior
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] V. I. Arnol\(^{\prime}\)d, Small denominators. I. Mapping the circle onto itself, Izv. Akad. Nauk SSSR Ser. Mat. 25 (1961), 21 – 86 (Russian).
[2] M. W. Hirsch, C. C. Pugh, and M. Shub, Invariant manifolds, Bull. Amer. Math. Soc. 76 (1970), 1015 – 1019. · Zbl 0226.58009
[3] S. Newhouse and J. Palis, Bifurcations of Morse-Smale dynamical systems, Dynamical systems (Proc. Sympos., Univ. Bahia, Salvador, 1971) Academic Press, New York, 1973, pp. 303 – 366. · Zbl 0279.58011
[4] S. Newhouse and J. Palis, Cycles and bifurcation theory, Trois études en dynamique qualitative, Soc. Math. France, Paris, 1976, pp. 43 – 140. Astérisque, No. 31. · Zbl 0322.58009
[5] J. Palis, On Morse-Smale dynamical systems, Topology 8 (1968), 385 – 404. · Zbl 0189.23902
[6] J. Palis and S. Smale, Structural stability theorems, Global Analysis (Proc. Sympos. Pure Math., Vol. XIV, Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R.I., 1970, pp. 223 – 231. · Zbl 0214.50702
[7] Jorge Sotomayor, Generic bifurcations of dynamical systems, Dynamical systems (Proc. Sympos., Univ. Bahia, Salvador, 1971) Academic Press, New York, 1973, pp. 561 – 582.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.